# SDR FDEA202503020451

- Difficulty date: March 2, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 52,081 hours, 30,661 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: A5796030000351
- Part serial: FH1094
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2EA CRACKS (5MM & 22MM) WERE FOUND AT R/H WING CENTER FLAP RIB26 AFT AREA OF TOP   SURFACE RIB FLANGE. PERFORMED CUT OUT DAMAGED FLANGE AND INSTALLED REPAIR ANGLE AT RH WING CENTER   FLAP RIB26, S-2.7~R/S AND EXTERNAL PLATE AT RH WING CENTER FLAP RIB26~27, S-2.2~R/S WITH   FASTENERS FOR REPAIR. I.A.W FEDEX EA NO: T6-5750-T0382423 P1, SEQ:        TITLE: WINGS -   FLIGHT SURFACES - RH CENTER FLAP - CRACK IN UPPER FLANGES OF RIB 26. THIS REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
